# SDR SIMA200933802

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 18,214 hours, 16,509 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100003
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL INFORMATION - ON FLIGHT 4339 DURING DESCENT THE CREW REPORTED THAT WHEN EXTENDING THE GEAR  RECEIVED A LANDING GEAR DISAGREE MESSAGE ON EICAS.  THE LANDING GEAR POSITION INDICATION WAS GREEN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EXTENSION / RETRACTION OF LANDING GEAR MULTIPLE TIMES IAW EMB AMM 32-30-00.  REMOVED AND REPLACED THE LEFT NOSE LANDING GEAR DOOR ACTUATOR IAW EMB 140 AMM 32-33-01.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
